# SDR SWAA992124

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 808000
- Condition: Open
- Location: Airstair
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRSTAIR LIGHT ILLUMINATED AND CABIN WOULD NOT PRESSURIZE NEITHER AUTO NOR STANDBY.  FOUND AIRSTAIR DOOR AJAR.  OPERATED AIRSTAIR SEVERAL TIMES AND OPS CK GOOD PER MM.
